Some identities involving multiplicative generalized derivations in prime and semiprime rings

Dhara, B. and Mozumder, M.R. (2018) Some identities involving multiplicative generalized derivations in prime and semiprime rings. Boletim da Sociedade Paranaense de Matematica, 36 (1). pp. 25-36. ISSN 378712

Full text not available from this repository.
Official URL: http://periodicos.uem.br/ojs/index.php/BSocParanMa...

Abstract

Let R be a ring with center Z(R). A mapping F: R → R is called a multiplicative generalized derivation, if F (xy) = F (x)y + xg(y) is fulfilled for all x, y ∈ R, where g: R → R is a derivation. In the present paper, our main object is to study the situations: (1) F (xy) − F (x)F (y) ∈ Z(R), (2) F (xy) + F (x)F (y) ∈ Z(R), (3) F (xy)−F (y)F (x) ∈ Z(R), (4) F (xy)+F (y)F (x) ∈ Z(R), (5) F (xy)−g(y)F (x) ∈ Z(R); for all x, y in some suitable subset of R.

Item Type: Article
Uncontrolled Keywords: Derivation; Generalized derivation; Multiplicative generalized derivation; Semiprime ring
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 20 Jan 2018 04:35
Last Modified: 20 Jan 2018 04:35
URI: http://ir.amu.ac.in/id/eprint/10854

Actions (login required)

View Item View Item